# SDR MALA070072

- Difficulty date: June 27, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 19,774 hours, 21,817 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Condition: Failed
- Location: Cabin Air Con
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE IN THE CABIN AND FLOORBOARD IS HOT.  AIRCRAFT WAS EVACUATED ON THE TAXI-WAY.  SMOKE IN CABIN OBSERVED COMING THROUGH FLOOR NEAR SEATS 3 AND 4 AFTER LEAVING THE GATE.  NO INJURIES WERE REPORTED.  CFR RESPONDED AND SMOKE DISSIPATED WHEN POWER REMOVED FROM THE AIRCRAFT.  FREON A/C COMPRESSOR FRIED.  SUP AC INOP.
